Docstoc

Too Much of a Good Thing: Rosacea Treatments

Document Sample
Too Much of a Good Thing: Rosacea Treatments Powered By Docstoc
					Too Much of
  A Good
   Thing
 Rosacea Treatments
Using too much medicine can
 worsen rosacea symptoms,
          including
 Small acne-like bumps on the nose, cheeks, and
  forehead
 Red, bulbous nose
 Visible blood vessels on the nose and cheeks
 Burning eyes
 Blushing or flushing easily


REDNESS
Some people try treating the
 symptoms of rosacea with
           Acne
         products



       Sunscreens
 People with rosacea
usually have sensitive
         skin


Sensitive skin makes it
nearly impossible to use
ordinary skin products
   Acne and wrinkle
  treatments that can
cause rosacea flare-ups

Microdermabrasion
Chemical peels
  certain skin care
 products irritate
    sensitive skin,
including products
         that
Sunscreens may irritate
  rosacea, especially
   those that contain
Benzophenone
Oxybenzone
Acne medications can worsen
      rosacea, such as
Certain skin care products contain
   harsh chemicals, including
 Topical or nasal use of
steroids, often prescribed
for seborrheic dermatitis,
   may cause steroid-
     induced rosacea
Ways to reduce irritation

				
DOCUMENT INFO
Shared By:
Categories:
Stats:
views:1
posted:7/5/2013
language:simple
pages:11
Description: Some treatments for rosacea symptoms actually worsen the condition. Rosacea generally causes sensitive skin, a condition that can be exacerbated by some skincare products.